# SDR UPS00832919

- Difficulty date: June 2, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Condition: Cracked
- Location: Slide Cover Ramp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, C-PIT CROSS SLIDE DOOR COVER ON THE RAMP HAS RIB WITH 1 INCH CRACK.  ORDERED NEW RIB, LOCATED AND DRILLED HOLES AND INSTALLED NEW RIB IAW DC8 SRM 51-1-21.
